Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Underwent ivf treatment. Injected ovipure injection twice by mistake. Got effected with pneumonia. Was it due to overdose injection?

i recently underwent ivf treatment for the first time. on the day when they put the fertilised embroyo i was injected ovipure injection by the doc , but by mistake even the nurse injeccted me the same injection. i asked the doctor if there was any problem, but he told that there was no such problem. after two days i became seriously ill. i was put in for 17 days in the icu . approx 2 litres of water was removed from my lungs. i also got effected with pneumonia . i want to know if the real reason for my ill health was the overdose of ovipure injection. please help me.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
Yes ovipure can cause hyper stimulation of the ovary and hence fluid accumulation in the lungs and abdomen. It is a known side effect of it.
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor